# SDR SWAA2020100519143

- Difficulty date: September 6, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350U36
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK NR 4 FROM STA 727E +5 TO 10 INCHES AFT LOWER CROWN AREA HAS LIGHT CORROSION.  R & R SEAT TRACK NR 4 PART NR 146A5350U36 FROM STA 727B TO 787, IAW SRM 51-40-02.
